Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Water infection, took antibiotics, protein in urine, orange colour, funny smell, frequent urination, bloated around pubic area. Advice?

Hello! I have been to the doctors and was told I had a water infection after realizing there was something wrong. The doctor gave me a short course of anti-biotics but I still have the same symptoms a week later. I went back to the doctors and gave another sample, they said the infection had gone, but I had protein in my urine . The sample has been sent off to the hospital, I am waiting for the results, but have now noticed my urine is very orange (almost red) and has a kind of funny smell. When I do empty my bladder , it is frequent but not much. I have also noticed my skin is quite bad at the moment and I am very bloated around my pubic area. Can you help, my doctors is fully booked. Thank you
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have and have bad odour urine due to proteins.

This is most likely to be due UTI

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor